MathSciNet Relay Station
MathSciNet bibliographic data
MR1827277 (2002c:58045) 58J45 (35L70 35P25)
Tataru, Daniel On global existence and scattering for the wave maps equation. Amer. J. Math. 123 (2001), no. 1, 37–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement